# SDR COMA0160873

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 15,247 hours, 15,080 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 15,247 hours, 15,080 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED AT THE LEFT AND RIGHT LOWER WEB ACCESS PANEL.CUT OUT DAMAGE AND INSTALLED REPAIR TO LEFT AND RIGHT LOWER WEB I/A/W REO 601R-53-61-366.
